Closure of the cone of sums of 2d-powers in real topological algebras

Zitieren

Dateien zu dieser Ressource

Dateien Größe Format Anzeige

Zu diesem Dokument gibt es keine Dateien.

GHASEMI, Mehdi, Salma KUHLMANN, 2013. Closure of the cone of sums of 2d-powers in real topological algebras. In: Journal of Functional Analysis. 264(1), pp. 413-427. ISSN 0022-1236. eISSN 1096-0783

@article{Ghasemi2013Closu-21247, title={Closure of the cone of sums of 2d-powers in real topological algebras}, year={2013}, doi={10.1016/j.jfa.2012.10.018}, number={1}, volume={264}, issn={0022-1236}, journal={Journal of Functional Analysis}, pages={413--427}, author={Ghasemi, Mehdi and Kuhlmann, Salma} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/21247"> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-01-25T10:40:54Z</dc:date> <dc:rights>deposit-license</dc:rights> <dc:creator>Ghasemi, Mehdi</dc:creator> <dcterms:title>Closure of the cone of sums of 2d-powers in real topological algebras</dcterms:title> <dcterms:issued>2013</dcterms:issued> <dcterms:bibliographicCitation>Journal of Functional Analysis ; 264 (2013), 1. - S. 413-427</dcterms:bibliographicCitation> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <dcterms:abstract xml:lang="eng">Let R be a unitary commutative R-algebra and K⊆X(R)=Hom(R,R), closed with respect to the product topology. We consider R endowed with the topology T(K), induced by the family of seminorms ρα(a):=|α(a)|, for α∈K and a∈R. In case K is compact, we also consider the topology induced by ‖a‖K:=supα∈K|α(a)| for a∈R. If K is Zariski dense, then those topologies are Hausdorff. In this paper we prove that the closure of the cone of sums of 2d-powers, ∑R2d, with respect to those two topologies is equal to Psd(K):={a∈R:α(a)⩾0, for all α∈K}. In particular, any continuous linear functional L on the polynomial ring View the MathML source with L(h2d)⩾0 for each View the MathML source is integration with respect to a positive Borel measure supported on K. Finally we give necessary and sufficient conditions to ensure the continuity of a linear functional with respect to those two topologies.</dcterms:abstract> <dc:contributor>Ghasemi, Mehdi</dc:contributor> <dc:language>eng</dc:language> <dc:contributor>Kuhlmann, Salma</dc:contributor> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2013-01-25T10:40:54Z</dcterms:available> <dc:creator>Kuhlmann, Salma</dc:creator> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/21247"/> </rdf:Description> </rdf:RDF>

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto